# SDR ASAA0872799

- Difficulty date: March 26, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 31,598 hours, 14,054 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A210042
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD MAIN FLAP O/B UPPER PANEL (653ET) HAS NUMEROUS DENTS AT UPPER SURFACE RT INBD MAIN FLAP OUTBD UPPER PNL.  REPAIRED IAW B737 700 SRM CH 51 70 10 REPAIR 2.
